# SDR SWAA2024030547685

- Difficulty date: February 1, 2024
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N238WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34713
- Aircraft time: 58,632 hours, 35,085 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 727f-787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LH SIDEWALL SUPPORT SECTION FROM BS 727F TO 787 HAS MULTIPLE CORROSION AROUND NUTPLATE HOLES; WL 150; LBL 21.0<[01] VERIFIED STEP 9 COMPLETE; STEP 10 IN PARTIAL.;[02] REMOVED AND REPLACE (1EA.) ZEE CHANNEL SIDEPLATE AT ACB BETWENN BS 727E+10 - BS 847 & RIVETED WITH (1AE.) SPLICE SIDEPLATE AT SIDEWALL SUPPORT LOCATED AT BS 727E+10 WL 150. LBL.21 IAW B-737-700 SRM 53-00-53-2R-6; AND INSTALLATION DWG# 143A7500 REV: A. ALL STEPS COMPLETED.;[03] VERIFIED CORRECTIVE ACTION 2
